Holomorphic Discrete Series for the Real Symplectic Group.
Inventiones mathematicae, Tome 19 (1973), pp. 49-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1973__19_142186,
author = {Stephen Gelbart},
title = {Holomorphic {Discrete} {Series} for the {Real} {Symplectic} {Group.}},
journal = {Inventiones mathematicae},
pages = {49--58},
year = {1973},
volume = {19},
zbl = {0236.22013},
url = {http://geodesic.mathdoc.fr/item/IM_1973__19_142186/}
}
Stephen Gelbart. Holomorphic Discrete Series for the Real Symplectic Group.. Inventiones mathematicae, Tome 19 (1973), pp. 49-58. http://geodesic.mathdoc.fr/item/IM_1973__19_142186/